BibTeX record: journals/dam/Wanke94

download as .bib file

@article{DBLP:journals/dam/Wanke94,
  author    = {Egon Wanke},
  title     = {k-NLC Graphs and Polynomial Algorithms},
  journal   = {Discrete Applied Mathematics},
  year      = {1994},
  volume    = {54},
  number    = {2-3},
  pages     = {251--266},
  url       = {http://dx.doi.org/10.1016/0166-218X(94)90026-4},
  doi       = {10.1016/0166-218X(94)90026-4},
  timestamp = {Sat, 20 Sep 2014 00:08:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Wanke94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}